Mathematica Balkanica
About the Digitization
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
Contact Information

Vol. 14 (2000), Fasc. 1-2

S. K. Kundu. Extension of Group-Valued Function and Density of Sets in Topological Group 1
A. I. Iliev. A Generalization of Obreshkoff-Ehrlich Method for Multiple Roots of Algebraic, Trigonometric and Exponential Equations 17
S. Owa, H. M. Hossen, M. K. Aouf. Fixed Coefficients for a Class of Univalent Functions with Negative Coefficients 29
B. Davvaz. On Polygroups and Permutation Polygroups 41
R. Romano. Study of L(r, s)-colourings for Caterpillars and for Trees 59
M. A. Khan, Kh. Ahmad. On a Two Variables Analogue of Bessel Polynomials 65
Bh. Prasad. On Semi-Generalized Recurrent Manifold 77
S. Ishimura, S. Ishimura, Y. Tamatsu, Y. Ide. Statistical Studies on Fractal Dimensions 83
V. Popa. On Some Fixed Point Theorems for Compatible Mappings 91
T. Wang, Y. Cui, Ch. Meng. Local Property (β) in Orlicz Spaces 101
T. Todorov. Strengthened Cauchy Inequality for Bilinear Forms over Curved. Domains. Cubic Case 123
R. Krastev. Approximate Values of the Integral Logarithm and the Exponential Integral Function 141
B. Ch. Popovich, M. M. Ristich. GAREX(2) Models: Existence and Possibilities 145
J. M. Soriano. Compact Mappings and Proper Mappings Between Banach Spaces that Share a Value 161
D. Luczyszyn. On Para-Kahlerian Manifolds with Recurrent Paraholomorphic Projective Curvature 167
S. G. Hristova. Boundedness of the Solutions of Impulsive Differential Equations with "Supremum" 177
Bl. Damyanov. More Colombeau Products of Distributions 191

Vol. 14 (2000), Fasc. 3-4

I. Yu. Popov. Zero-Range Interaction and Flame Front Equation 203
A. Serbetchi. On the Liftings to the Sheaf of Triad Homotopy Groups 209
P. V. Danchev. The Splitting Problem and the Direct Factor Problem in Modular Abelian Group Algebras 217
M. N. Kultur. The Formation of a Differential Equation Involving the Ratio of the Θ-theta Functions 227
M. Baran. Regular Filter Convergence Spaces 233
O. T. Alas, L. D. Kochinach. More Cardinal Inequalities on Urysohn Spaces 247
M. Aguirre T. Proportionality of k-th Derivative of Dirac Delta in the Hypercone 253
O. B. Ozbakir, G. Aslim. On Fuzzy Irresolute Functions and Fuzzy Weak Semicontinuity in Intuitionistic Fuzzy Topological Spaces 265
Kr. Zlateva. Method of Lines for Parabolic Equations with Dynamical Boundary Conditions 275
Y. Fukushima. Regeneration in Clifford Analysis 291
M. M. Tripathi. Non-invariant Hypersurfaces of Kenmotsu Manifolds 299
P. G. Todorov. A Representation of a Nonnegative Algebraic Polynomial of Degree Four as a Sum of Two Squares of Real Polynomials 305
N. Bozovich, I. Bozovich. Symmetrized Kronecker Squares of Irreducible Representations of Line Groups Isogonal to Cnh, S2n and Dn 317
V. Noncheva. A Statistical Agent's Belief in Gaussian Model 329
M. G. Karatopraklieva. On a Nonlocal Boundary Value Problem for a Quasilinear Equation of Mixed Type 347
A. Fabricant, M. Marinov, T. Rangelov. Estimates for Nonlinear Parabolic Equation 361
R. K. Saxena, S. L. Kalla, J. H. Hubell. Asymptotic Expansion of a Unified Elliptic-Type Integral 387